# SDR AUS20011433

- Difficulty date: September 30, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR GROUND / FLIGHT SWITCH OUT OF ADJUSTMENT.
